# SDR R61A2022112900752

- Difficulty date: November 15, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 45,783 hours, 28,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT SEAT TRACK BTWN FR 74 - 84 CORRODED OUT OF LIMITS. R&R IAW SRM 51-41-01, 51-43-01 & 51-43-02.
